Hi just wanted to let you know that things do get better, I finished Herceptin March 2018 and after 2 months my watery eyes, which had driven me nuts, just stopped and then around and 7 months after last injection I started to feel much better. I do still have aches around my ankles, which I always put down to Herceptin but now I am 10 Months post treatment I am beginning to wonder if that is due to Tamoxifen! Glad that you got the all clear for your first year Mammo, I just got my second year all clear in December, it's a great feeling isn't it. Best wishes to you
... View more
Hi Teach124 I finished chemo 7 weeks ago, (12 weeks paxlitaxel and will now continue with Herceptin until March 2018) my experience is as follows; Head hair started coming out around week 4/5 in handfulls then suddenly stopped, although all body hair went completely. I still had a good top covering of hair on my last day of chemo and all eyebrows and lashes so thought I had got away with it! Within 3 weeks of finishing chemo the remaining top layer of my head hair fell out, but luckily there was already slight re growth underneath so I was never totally bald, but did eventually lose all of my original head hair, albeit in stages. 4 weeks post chem and I lost both eyebrows almost overnight, but they have already grown back. Just today as I went for my last Radiotherapy session I noticed that most of my eyelashes have now gone too! Also some of my fingernails and toenails went black about 2 weeks after finishing chemo, so for me most of the side effects came after finishing chemo, I was suprised as nobody warned me that these side effects can happen after finishing treatment. Good luck with the rest of your treatment.
... View more